UZH-Logo

The algebraic geometry of representation spaces associated to Seifert fibered homology 3-spheres


Bauer, S; Okonek, C (1990). The algebraic geometry of representation spaces associated to Seifert fibered homology 3-spheres. Mathematische Annalen, 286(1-3):45-76.

Citations

11 citations in Web of Science®
11 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1990
Deposited On:29 Nov 2010 16:29
Last Modified:05 Apr 2016 13:29
Publisher:Springer
ISSN:0025-5831
Publisher DOI:10.1007/BF01453565

Download

Full text not available from this repository.View at publisher

Author Collaborations